# SDR AALA202312043953

- Difficulty date: December 3, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N721AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31546
- Aircraft time: 42,595 hours, 4,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 285W0955102
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R EPAS GREEN FLASHING LIGHT INOPERATIVE. REMOVED AND REPLACED BATTERY EMERGENCY POWER ASSIST (EPAS). PER AMM 52-12-20. OPERATIONAL CHECK NORMAL.
